# SDR DALA2022020100633

- Difficulty date: January 30, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 110,017 hours, 16,372 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 FA REPORTS SLIDE LIGHT WILL NOT ILUM WITH DOOR ARMED AT R1, CORRECTIVE ACTION: RESEATED CONTACTS FOR R1 DOOR SLIDE ARM LIGHT. OPS CHECK GOOD. (8145652)
